×

Found 16 Documents (Results 1–16)

100
MathJax

The behavior of solutions of a first-order complex differential equations near a singular point. (English. Russian original) Zbl 0717.34012

Sov. Math. 34, No. 6, 61-64 (1990); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1990, No. 6(337), 51-54 (1990).
PDF BibTeX XML Cite

Spaces of functions of mixed smoothness from the decomposition point of view. (English. Russian original) Zbl 0707.46025

Proc. Steklov Inst. Math. 187, 163-184 (1990); translation from Tr. Mat. Inst. Steklova 187, 143-161 (1989).
Reviewer: H.Triebel
MSC:  46E35 46E30
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 3

Classification